×

zbMATH — the first resource for mathematics

The isotriviality of smooth families of canonically polarized manifolds over a special quasi-projective base. (English) Zbl 1427.14031
Let \(Y\) be a smooth projective variety and let \(D\) be a simple normal-crossing reduced divisor. Then \((Y, D)\) is called special logarithmic pair if for every invertible subsheaf \(\mathcal L\subseteq \Omega^p_Y \log (D)\) and every \(p>0\) the Kodaira dimension \(\kappa(\mathcal L)<p\). A smooth quasi-projective variety \(Y^\circ\) is called special if there is a compactification \(Y\) of \(Y^\circ\) with a simple normal-crossing boundary divisor \(D\) such that \((Y, D)\) is a special logarithmic pair.
The author proves that every smooth family of canonically polarized manifolds parameterized by a special smooth quasi-projective variety \(Y^\circ\) is isotrivial.
The paper under review consists of five sections. Section 1 is an introduction. The main result and an overview of the paper are presented here. Some preliminaries on the theory of smooth pairs from [F. Campana, J. Inst. Math. Jussieu 10, No. 4, 809–934 (2011; Zbl 1236.14039)] and [K. Jabbusch and S. Kebekus, Math. Z. 269, No. 3–4, 847–878 (2011; Zbl 1238.14024)] are given in Section 2. In a very short Section 3 an immediate corollary of the result on generic semi-positivity for smooth pairs from [F. Campana and M. Păun, Ann. Inst. Fourier 65, No. 2, 835–861 (2015; Zbl 1338.14012)] is formulated. In Section 4 it is demonstrated that the statement of the main result can be reduced to a certain sufficient condition for a pair \((X, D)\) to be of log-general type. Using the corollary from Section 3, the latter is proven in Section 5 by generalizing some of the results from [Zbl 1338.14012].

MSC:
14D22 Fine and coarse moduli spaces
14D23 Stacks and moduli problems
14E30 Minimal model program (Mori theory, extremal rays)
14J10 Families, moduli, classification: algebraic theory
14K10 Algebraic moduli of abelian varieties, classification
14K12 Subvarieties of abelian varieties
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] Birkar, C.; Cascini, P.; Hacon, C. D.; Mckernan, J., Existence of minimal models for varieties of log general type, J. Amer. Math. Soc., 23, 405-468, (2010) · Zbl 1210.14019
[2] Boucksom, S.; Demailly, J.-P.; Păun, M.; Peternell, T., The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension, J. Algebraic Geom., 22, 201-248, (2013) · Zbl 1267.32017
[3] Campana, F., Orbifolds, special varieties and classification theory, Ann. Inst. Fourier (Grenoble), 54, 499-630, (2004) · Zbl 1062.14014
[4] Campana, F., Orbifoldes spéciales et classification biméromorphe des variétés Kählériennes compactes, J. Inst. Math. Jussieu, 10, 809-934, (2011) · Zbl 1236.14039
[5] Campana, F.; Păun, M., Orbifold generic semi-positivity: an application to families of canonically polarized families, version 4, Ann. Inst. Fourier (Grenoble), 65, 835-861, (2015) · Zbl 1338.14012
[6] Iitaka, S., Algebraic geometry, pp., (1982), Springer, New York · Zbl 0491.14006
[7] Jabbusch, K.; Kebekus, S., Positive sheaves of differentials coming from coarse moduli spaces, Ann. Inst. Fourier (Grenoble), 61, 2277-2290, (2011) · Zbl 1253.14009
[8] Jabbusch, K.; Kebekus, S., Families over special base manifolds and a conjecture of campana, Math. Z., 269, 847-878, (2011) · Zbl 1238.14024
[9] Kebekus, S.; Kovács, S., The structure of surfaces and threefolds mapping to the moduli stack of canonically polarized varieties, Duke Math. J., 155, 1-33, (2010) · Zbl 1208.14027
[10] Lazarsfeld, R., Positivity in algebraic geometry I, vol. 48, pp., (2004), Springer, Berlin
[11] Lu, S. S. Y., pp.
[12] Miyaoka, Y., The Chern classes and Kodaira dimension of a minimal variety, Algebraic geometry, Sendai, 1985, 449-476, (1987), North-Holland, Amsterdam
[13] Miyaoka, Y., Deformations of a morphism along a foliation and applications, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985), 245-268, (1987), American Mathematical Society, Providence, RI
[14] Viehweg, E., Weal positivity and the additivity of the Kodaira dimension for certain fibre spaces, Algebraic varieties and analytic varieties (Tokyo, 1981), 329-353, (1983), North-Holland, Amsterdam
[15] Viehweg, E., Quasi-projective moduli for polarized manifolds, vol. 30, pp., (1995), Springer, Berlin · Zbl 0844.14004
[16] Viehweg, E.; Zuo, K., Base spaces of non-isotrivial families of smooth minimal models, Complex geometry (Göttingen, 2000), 279-328, (2002), Springer, Berlin · Zbl 1006.14004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.